# SDR ASOA05615

- Difficulty date: July 22, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: H341433
- Condition: Binding
- Location: Passenger Door
- Component: Passenger Door
- Component part number: 601R3190169
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE FLIGHT ATTENDANT REPAORTED THE PASSENGER DOOR DIFFICULT TO OPEN.  MAINTENANCE REMOVED, REBUILT, AND REINSTALLED THE PASSENGER DOOR HANDLE ASSY.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
